MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-D
Medical Device Problem Codes Signal Artifact/Noise (1036); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular node reentry tachycardia procedure, there were display and noise issues on the catheter resulting in a delay to the procedure.After the catheter was connected to the system and inserted into the patient, it was noted that the shape of the catheter displayed abnormal in the three-dimensional system and there was no potential at electrode 1 and electrode 2.The connection line was checked, the radiofrequency instrument was restarted, and the system was restarted, but with no resolution.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One uni-directional, curve d, flexibility sensor enabled ablation catheter was received for evaluation.The device met specifications during electrical and polarity testing with no open or short circuits detected.In addition, the catheter shaft deflected when the steering mechanism was actuated and met specifications for curve shape.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the display/noise issues and subsequent delay remains unknown.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19983542
Report Number3008452825-2024-00455
Device Sequence Number2781695
Product Code OAD
UDI-Device Identifier05415067020031
UDI-Public(01)05415067020031(10)9223294(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberA-FASE-D
Device Catalogue NumberA-FASE-D
Device Lot Number9223294
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown